MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 4000 C (311) STAND ALONE SYSTEM; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 4000 C (311) STAND ALONE SYSTEM; CLINICAL CHEMISTRY ANALYZER
Model Number C311
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer received a questionable crej2 creatinine jaffé gen.2 result for one patient and a questionable ise indirect gen.2 sodium result for one other patient.Patient 1 initial creatinine result was 2 mg/dl and the repeat result was 4.2 mg/dl.Patient 2 initial sodium result was 132 mmol/l and the repeat result was 142 mmol/l.No erroneous result was reported outside of the laboratory.There was no allegation of an adverse event.The reagent/electrode lot numbers and expiration date dates were requested but were not provided.
 
Additional Manufacturer Narrative
For the issue with creatinine, a general reagent issue could be ruled out based on calibration and qc data.
 
Additional Manufacturer Narrative
The calibration data provided was within acceptable range.The quality control data provided was within the acceptable range.The lot number of the reagent lot used was 330109 with an expiration date 31-dec-2018.The precision check for creatinine indicated reagent pipetting was performing correctly.The investigation was unable to find a definitive root cause.
 
Additional Manufacturer Narrative
Na.

Brand Name
COBAS 4000 C (311) STAND ALONE SYSTEM
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7725505
Report Number1823260-2018-02477
Device Sequence Number1329834
Product Code JJE
UDI-Device Identifier04015630922284
UDI-Public04015630922284
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC311
Device Catalogue NumberASKU
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/11/2018
Supplement Date Received by Manufacturer07/11/2018
07/11/2018
07/11/2018
Initial Report FDA Received Date07/27/2018
Supplement Report FDA Received Date08/06/2018
08/30/2018
09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1